Results 1 to 2 of 2
Help Please; Uneasy Stomach On Adderall
  1. #1
    nowski10 is offline New Member
    Join Date
    Jul 2012
    Posts
    1

    Default Help Please; Uneasy Stomach On Adderall

    Ive been perscribed adderall since the beginning of the year and month ago about i started getting a bloated/uneasy feeling about an hour after taking the meds with food. Tried so many things and nothing seems to help execpt a little alcohol after work. Anyone have any advice. It seems to be a problem a select few people. Ive been researching on the internet and seeing nothing consistent! Any advice appreciated!

    Thanks!

  2. #2
    NoxAngelicus is offline New Member
    Join Date
    Aug 2012
    Posts
    1

    Default

    I haven't had the bloating/queasy feeling very often, but I have had them, so I know exactly what you're talking about. That started going away when I started not taking the adderall on my days off or only taking 1/2 of my dosage. Right now, I take 20mg in the morning and 10mg in the afternoon. But honestly, I'm thinking about trying something different.

Similar Threads

  1. Stomach issues
    By Boostyboo in forum Need to Talk?
    Replies: 2
    Last Post: 10-20-2017, 05:50 AM
  2. stomach ace
    By nakshatra in forum Patient Assistance Programs
    Replies: 2
    Last Post: 01-09-2014, 03:21 PM
  3. Burning in my stomach...day 3
    By JayOmatic in forum Need to Talk?
    Replies: 7
    Last Post: 09-04-2012, 08:03 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22